Journal of Mathematics and Natural Sciences

Journal title
Journal of Mathematics and Natural Sciences
Initials
: JMNS
Frequency
: 2 issues per year (June and December)
DOI
: prefix on going by 
Print ISSN
: 2808-9545
Online ISSN
: 2808-9340
Editor-in-chief
: Prof. Herbert Sipahutar
Publisher
Universitas Negeri Medan

Journal of Mathematics and Natural Sciences is an international peer-review open-access journal devoted to the publication of original research, short communication, and review articles. Journal of Mathematics and Natural Sciences publishes one volume and two issues a year in June and December. All areas listed on the cover of this journal, such as biology, chemistry, mathematics, physics, and science education, are included within the scope of the Journal of Mathematics and Natural Sciences. This journal was published by the Faculty of Mathematics and Natural Sciences, Universitas Negeri Medan. There are no publication charges for publication in the Journal of Mathematics and Natural Sciences (fully free of charge). The manuscript should be prepared in good English and has to be proofread by a native speaker or professional proofreader.

The authors are suggested to read and follow the Author Guidelines strictly, otherwise, the paper will be rejected without review. Paper submission should be performed through online submission. The registered author can be Login at, LOGIN, and the new author should register prior to submitting the paper at, REGISTER.


Journal Homepage Image

Announcements

 

CALL FOR PAPERS:

 

The Journal of Mathematics and Natural Sciences invites researchers and practitioners in the field of mathematics and sciences to focus on all aspects of biology, chemistry, mathematics, physics, and statistics. Please submit the best quality manuscript through the online submission system: http://jurnal.unimed.ac.id/jmns/user/register, the papers will be considered for publication in the forthcoming issue (December 2021). The author must follow the author's instructions strictly. The author(s) must also propose the name and email address of three potential reviewers to the editor by email address: jmns@unimed.ac.id. The manuscript should be written in good English language.

There are no charges (fully free) for publication in Journal of Mathematics and Natural Sciences. This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.

 
Posted: 2021-10-06 More...
 
More Announcements...

Vol 1, No 1 (2021): JUNE

Table of Contents

Articles

Siti Balqis Dongoran, Juniastel Rajagukguk
PDF
1-4
Evi Rahayu, Ahmad Shafwan S Pulungan
PDF
5-9
Elfrida Ginting
PDF
10-20
Retno Dwi Suyanti, Desi Natalia Purba, Tita Juwitaningsih
PDF
21-24
Riski Nainggolan, Rappel Situmorang
PDF
25-29
Endang Sulistyarini Gultom, Sarah Gladies Aurelia Sijabat, Ulfa Mayasari
PDF
30-34